# SDR SWAA2013041814999

- Difficulty date: April 16, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N787SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29812
- Aircraft time: 45,056 hours, 26,331 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 115A2756
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B TRAILING EDGE FLAP O/B UPPER FIXED PANEL VERTICAL SUPPORT SEAL RETAINER CRACKED.  REMOVED AND REPLACED RETAINER PER SRM.
